Two-dimensional von Neumann-Wigner potentials with a multiple positive eigenvalue

Тип публикации: статья из журнала

Год издания: 2014

Идентификатор DOI: 10.1007/s10688-014-0073-9

Ключевые слова: two-dimensional Schrodinger operator, Moutard transformation, positive eigenvalues, Moutard transformation, positive eigenvalues, two-dimensional Schrodinger operator

Аннотация: By the Moutard transformation method we construct two-dimensional Schrodinger operators with real smooth potentials decaying at infinity and having a multiple positive eigenvalue. These potentials are rational functions of spatial variables and their sines and cosines.

Ссылки на полный текст

Издание

Журнал: FUNCTIONAL ANALYSIS AND ITS APPLICATIONS

Выпуск журнала: Vol. 48, Is. 4

Номера страниц: 295-297

ISSN журнала: 00162663

Место издания: NEW YORK

Издатель: MAIK NAUKA/INTERPERIODICA/SPRINGER

Авторы

  • Novikov R.G. (Ecole Polytech, Ctr Math Appl, F-91128 Palaiseau, France)
  • Taimanov I.A. (Novosibirsk State Univ, Sobolev Inst Math, Novosibirsk, Russia)
  • Tsarev S.P. (Siberian Fed Univ, Inst Space & Informat Technol, Krasnoyarsk, Russia)

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.